MAUDE Adverse Event Report: OSTEOMED, LLC 2.7 X 18MM FULLY THREADED ANGLED LOCKING

OSTEOMED, LLC 2.7 X 18MM FULLY THREADED ANGLED LOCKING
Model Number 338-2718
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 06/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the review of the dhr, no abnormalities were found.There are no units of this lot currently in warehouse inventory.There were no failure trends identified for this part.The device was not explanted.However, x-ray photos were provided and confirm the broken plate.There also have been no nonconformances (ncrs) or capas for this part in the past 2 years ((b)(6) 2019 - (b)(6) 2021).This complaint is the only one reported for this part.The data collected for this complaint states the implant has not yet been explanted.This new plate and screw order may be established through the applicable distribution channel.The doctor indicates that he has no signs that the patient has exposed the plate to fatigue.There are adequate user instructions and warnings for potential device failures in the instruction for use and surgical technique guide.The risk of this type of failure mode is adequately addressed in fmea-0909 rev k, and carries a severity level of 3 for nonunion, misaligned fusion, and/or tissue irritation.Based on this investigation, no root cause could be determined.No further actions will be taken at this time.Complaints will continue to be monitored and trended.The device will be evaluated once received and a supplemental report will be submitted.Note: complaint investigation results in this report is applicable to 2.7 x 18mm fully threaded angled locking, part number 338-2718 / lot # 1136613.For the associated screws investigation, results refer to the respective mdr #: mdr #, part number, description, lot #; quantity 2027754-2021-00004, 336-2710, 2.7 mm 10 hole subcondylar plate, 1139811 1 2027754-2021-00005, 338-2710, 2.7 x 10mm fully threaded angled locking , 1129481 2.2027754-2021-00006, 338-2712, 2.7 x 12mm fully threaded angled locking, 1129482 1.2027754-2021-00007, 338-2716, 2.7 x 16mm fully threaded angled locking, 1128465 1.This report, 338-2718, 2.7 x 18mm fully threaded angled locking, 1136613 1.
 
Event or Problem Description
On july 08, 2021 osteomed was notified that, during a follow up visit due to discomfort on the left foot of the patient; the x-ray's from (b)(6) 2021 reflects that the plate implanted on (b)(6) 2020 was broken.Per the reporter: "the patient presented discomfort and at the time of the review it was detected that the plate (336-2710) had fractured, the doctor indicates that he has no signs that the patient has exposed the plate to fatigue." the involved part numbers are as follows: part number, description, lot #, quantity, 336-2710, 2.7 mm 10 hole subcondylar plate, 1139811, 1; 338-2710, 2.7 x 10mm fully threaded angled locking, 1129481, 2; 338-2712, 2.7 x 12mm fully threaded angled locking, 1129482, 1; 338-2716, 2.7 x 16mm fully threaded angled locking, 1128465, 1; 338-2718, 2.7 x 18mm fully threaded angled locking, 1136613, 1.

Brand Name
2.7 X 18MM FULLY THREADED ANGLED LOCKING
Common Device Name
2.7 X 18MM FULLY THREADED ANGLED LOCKING
Manufacturer (Section D)
OSTEOMED, LLC
3885 arapaho rd
addison TX 75001
MDR Report Key12285240
Report Number2027754-2021-00008
Device Sequence Number3531715
Product Code HWC
UDI-Device Identifier00845694042598
UDI-Public(01)00845694042598(10)1136613(30)1(11)190429
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K131445
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 07/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number338-2718
Device Catalogue Number338-2718
Device Lot Number1136613
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/08/2021
Initial Report FDA Received Date08/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;